Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 179540, 9 pages
http://dx.doi.org/10.1155/2015/179540
Research Article

Multiplicity of Solutions for a Modified Schrödinger-Kirchhoff-Type Equation in  

1Department of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650091, China
2Department of Mathematics, Kunming University, Kunming, Yunnan 650214, China

Received 8 July 2015; Accepted 6 September 2015

Academic Editor: Douglas R. Anderson

Copyright © 2015 Xiumei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of infinitely many solutions for a class of modified Schrödinger-Kirchhoff-type equations by the dual method and the nonsmooth critical point theory.